# SDR HEEA063224

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bag
- Part number: D24921115
- Condition: Leaking
- Location: Float
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FORWARD CELL ON FLOAT BAG LEAKING.
